# SDR COZA20160815089

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,491 hours, 23,372 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296662
- Part serial: 7466
- Condition: Intermittent
- Location: Bleed Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT AT FL340 DURING AIRCRAFT CLIMBOUT.  USING FIM, REPLACED THE RIGHT 390 DEG TEMPERATURE SENSOR.  OPERATIONAL AND LEAK CHECK OK.
